Hi...according to my rheumatologist, I have had an uncommon reaction to the H1N1 flu shot. I now have arthritis body-wide, where I just had a few minor spots of it before. The worse spots are my hips and my hands. I am in so much pain (compounded by my fibromyalgia which I've had since 1993).
Has anyone else had this sort of reaction? It is permanent? I had the shot in November 2009. I just had to reduce my hours at work because I use my hands constantly at my computer all day and just cannot deal with this level of pain. Also the severe hip pain wakes me up all night long and contributes to daytime fatigue. I'm very depressed about this! When I say severe pain, I mean SEVERE...to the point of feeling nauseous at times. I don't know how much longer I can go on like this :(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?